Modules which are Reduced over their Endomorphism Rings


Agayev N., Halicioglu S., Harmanci A., Ungor B.

THAI JOURNAL OF MATHEMATICS, vol.13, no.1, pp.177-188, 2015 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 1
  • Publication Date: 2015
  • Title of Journal : THAI JOURNAL OF MATHEMATICS
  • Page Numbers: pp.177-188

Abstract

Let R be an arbitrary ring with identity and M a right R-module with S = End(R)( M). The module M is called reduced if for any m is an element of M and f is an element of S, fm = 0 implies fM boolean AND Sm = 0. In this paper, we investigate properties of reduced modules and rigid modules.